# SDR SWAA2022021872127

- Difficulty date: August 21, 2018
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N720WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27854
- Aircraft time: 70,430 hours, 41,810 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Beam
- Part number: 141A653615
- Condition: Cracked
- Location: Fsd
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARD #I14079 CRACK FOUND ON 141A6536-15 BEAM / REMOVED AND REPLACED R1 DOOR #5 BEAM IAW SRM 51-4-02-0G-0 AND BOEING DWG 141A6516 REV F ATAG: WN3808
